# SDR AALA20010036

- Difficulty date: January 7, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG STRINGER 52L FRAME 57.3-58.  REMOVED AND REPLACED FACTORY SPLICE PER SRM 51-72-00.  (M)
